# SDR EE4Y1003030

- Difficulty date: March 17, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15
- Aircraft serial: 47014
- Aircraft time: 53,952 hours, 66,322 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Part time: 53,952 hours, 66,322 cycles
- Component: Bute Door, Doug
- Component part number: 59195722
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E CENTER BUTE DOOR P/N: 5919572-2 SN:1725 DELAMINATED.
